Tag Archives: permutations

Girls’ Angle Bulletin, Volume 12, Number 5

The electronic version of the latest issue of the Girls’ Angle Bulletin is now available on our website. This issue’s interview subject is Tanya Leise, Professor in the Mathematics and Statistics Department of Amherst College.  Tanya uses math to study … Continue reading

Posted in applied math, math, Math Education | Tagged , , , , , , , , , , , , , , , , , , , | Leave a comment

Girls’ Angle Bulletin, Volume 8, Number 4

The electronic version of the latest issue of the Girls’ Angle Bulletin is now available on our website. Volume 8, Number 4 of the Bulletin kicks off with the concluding half of our 2-part interview with Hamilton College Assistant Professor of Mathematics … Continue reading

Posted in Uncategorized | Tagged , , , , , , , , , , , | Leave a comment

Girls’ Angle Bulletin, Volume 7, Number 6

The electronic version of the latest issue of the Girls’ Angle Bulletin is now available on our website. The cover illustrates a neat result that Anna B. discovered and explains in this issue’s Anna’s Math Journal. She continued her investigation of … Continue reading

Posted in math, Math Education | Tagged , , , , , , , , , | Leave a comment

Girls’ Angle Bulletin, Volume 7, Number 5

The electronic version of the latest issue of the Girls’ Angle Bulletin is now available on our website. A paraboloid of revolution adorns the cover. Anna investigates cross sections of paraboloids in this issue’s Anna’s Math Journal. It sure feels like … Continue reading

Posted in math, Math Education | Tagged , , , , , , , , , , , , , , | Leave a comment